my sister is sleeping all the time. I would like to know if medication could build up in her kidneys. Last year she had a third of one kidney removed due to cancer first stage
Hello - Without knowing what drugs your sister is taking I can only give a general response to your question. Renal (Kidney) disease will and can affect the disposition of drugs that primarily depend upon renal function for elimination from the body. However your sister had the tumor removed a year ago, and she still as another functioning kidney; so her increased tiredness could be down to another issue. Your sister should see her Dr who may undertake some blood test if there is not an obvious cause for her tiredness – wishing her well, take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HelloI have a question ,my dad has been diagnose with prostate cancer and has been on Chemo ,it has?
Posted 8 Mar 2011 • 1 answer
Posted 4 Feb 2012 • 1 answer
Posted 8 Jun 2013 • 1 answer
Posted 25 Sep 2015 • 0 answers
Posted 29 Apr 2016 • 0 answers